# SDR F3LA200700106

- Difficulty date: April 25, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED FLOOR PANEL 262FF AT R-2 DOOR CORRODED ON BOTTOM OF PANEL.  REPLACED FLOORBOARD 262FF IAW AMM 53-42-12-400-001.
